Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Hjort, N.L. and Walker, S.G. (2009) Quantile pyramids for Bayesian nonparametrics. Annals of Statistics, 37 (1). pp. 105-131. ISSN 0090-5364 . (Full text available)
[img]
Preview

Hjort, N.L. and Walker, S.G. A note on kernel density estimators with optimal bandwidths. Statistics and Probability Letters . pp. 153-159. (The full text of this publication is not available from this repository)

This list was generated on Fri Jun 20 18:39:51 2014 BST.